# SDR CA190805004

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47508410
- Condition: Failed
- Location: Mid Avionic Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN)  FIRE SYSTEM FAULT-R ENG FIRE DET REDUND LOSS (AIRCRAFT DIVERSION)   AIRCRAFT DIVERTED FOR CONVENIENCE  FIRE FAULT WAS FOLLOWED BY A FIRE WARNING  POSSIBLE AIR LEAKS FROM ENGINE VERIFIED, NO FINDING.  DETAILED VISUAL AND MEASUREMENT OF THE FIRE LOOPS COMPLETED, NO FINDING.  FIDEX WAS REPLACED, HIGH POWER COMPLETED, NO ABNORMALITIES. (TC# 20190805004)
